Erratum to: On positive almost weak* Dunford–Pettis operators

Erratum to: On positive almost weak* Dunford–Pettis operators Positivity (2016) 20:755 DOI 10.1007/s11117-015-0376-y Positivity ERRATUM Erratum to: On positive almost weak* Dunford–Pettis operators 1 1 1 Yang Deng · Zili Chen · Niushan Gao Published online: 14 October 2015 © Springer Basel 2015 Erratum to: Positivity DOI 10.1007/s11117-015-0354-4 We acknowledge that some results of our original article have been proved earlier in [1,2] by Elbour et al. The first one is Theorem 2.8 of the original paper, which is exactly [1, Theo- rem 2.11]. But we provide a different way to prove “(iib) ⇒ (i)” of Theorem 2.8 of the original paper. The next one is Theorem 3.3 of the original paper, a few lines can prove it is exactly [1, Theorem 2.7]. Also, we introduce the theorem in a different way. At last, Theorem 2.1 and part of Theorem 2.6 of the original paper are contained in [2, Theorem 2.7] and [2, Corollary 2.11], respectively. We feel sorry about that we ignored [1,2]. References 1. Elbour, A., Machrafi, N., Moussa, M.: On the class of weak almost limited operators (2014) (preprint). arXiv:1403.0136 2. Machrafi, N., Elbour, A., Fahri, E., Bouras, K.: On the positive weak almost limited operators. Arab J. Math. Sci. 21(2), 136–143 (2015). ISSN 1319-5166 The online version of the original article can be found under doi:10.1007/s11117-015-0354-4. B Yang Deng 15208369715@163.com Zili Chen zlchen@home.swjtu.edu.cn Niushan Gao ngao@home.swjtu.edu.cn School of Mathematical Sciences, South Jiaotong University, Chengdu 610000, China http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Positivity Springer Journals

Erratum to: On positive almost weak* Dunford–Pettis operators

Free
1 page

Loading next page...
1 Page
 
/lp/springer_journal/erratum-to-on-positive-almost-weak-dunford-pettis-operators-YX10fHGPU2
Publisher
Springer International Publishing
Copyright
Copyright © 2015 by Springer Basel
Subject
Mathematics; Fourier Analysis; Operator Theory; Potential Theory; Calculus of Variations and Optimal Control; Optimization; Econometrics
ISSN
1385-1292
eISSN
1572-9281
D.O.I.
10.1007/s11117-015-0376-y
Publisher site
See Article on Publisher Site

There are no references for this article.

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 12 million articles from more than
10,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Unlimited reading

Read as many articles as you need. Full articles with original layout, charts and figures. Read online, from anywhere.

Stay up to date

Keep up with your field with Personalized Recommendations and Follow Journals to get automatic updates.

Organize your research

It’s easy to organize your research with our built-in tools.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

Monthly Plan

  • Read unlimited articles
  • Personalized recommendations
  • No expiration
  • Print 20 pages per month
  • 20% off on PDF purchases
  • Organize your research
  • Get updates on your journals and topic searches

$49/month

Start Free Trial

14-day Free Trial

Best Deal — 39% off

Annual Plan

  • All the features of the Professional Plan, but for 39% off!
  • Billed annually
  • No expiration
  • For the normal price of 10 articles elsewhere, you get one full year of unlimited access to articles.

$588

$360/year

billed annually
Start Free Trial

14-day Free Trial